You will not get enough from your multivitamin. That's because 1) we have malabsorption due to bypassing part of the small intestine, and 2) you need something called intrinsic factor in order to absorb B12 that you eat or swallow, and you don't have that in your pouch now. That's why you need to use a sublingual, or patch, or nasal spray, or shots. A pill that you swallow won't work.
If your B12 is low, you'll lack energy. Boosting your B12 should give you energy in that case. If your B12 is good, then taking some probably won't give you energy.
Your labs may not show your B12 as being low yet because we store a lot of that in our bodies and you can usually go for quite a while without getting enough before your numbers drop very low. But it WILL eventually get low if you don't start taking some. Also, when you get your labs done, be aware that they often tell you that your B12 is OK when it's really not. What I mean is, most labs consider it "normal" if it's 200-900. But studies show that if it drops below 550, people usually start having problems with memory and concentration and depression. If it drops below 400, people usually start having neurological problems. But your's can be 250 and you can be having trouble walking due to that and your lab report will say it's normal.